BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 6, Issue Number: 3

Volume: 6, Issue: 3 (1 Articles)

Research Article
Title: A numerical comparison of solutions of non-linear initial value problems of first order
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2021, Volume: 6, Issue: 3, (SEP2021), pp:001-008
DOI: x
Viewed: (1747) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul